Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Induced maps for Postnikov systems


Author: Donald W. Kahn
Journal: Trans. Amer. Math. Soc. 107 (1963), 432-450
MSC: Primary 55.40; Secondary 55.50
DOI: https://doi.org/10.1090/S0002-9947-1963-0150777-X
MathSciNet review: 0150777
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur la cohomologie des espaces fibrés principeaux et des espaces homogènes de groupes de Lie compacts, Ann. of. Math. (2) 57 (1953), 115-207. MR 0051508 (14:490e)
  • [2] H. Cartan, Séminaire 7, Secréteriat mathématique, Paris, 1955/56.
  • [3] A. Copeland, Jr., On H-spaces with two non-trivial homotopy groups, Proc. Amer. Math. Soc. 8 (1957), 184-191. MR 0083737 (18:754c)
  • [4] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [5] R. Hermann, Secondary obstructions for fibre spaces, Bull. Amer. Math. Soc. 65 (1959), 5-8. MR 0111038 (22:1903)
  • [6] P. Hilton, and S. Wylie, Homology theory, Cambridge Univ. Press, Cambridge, 1961.
  • [7] J. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357-362. MR 0084138 (18:815d)
  • [8] -, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430-436. MR 0077932 (17:1120a)
  • [9] -, On spaces having the homotopy type of a CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 0100267 (20:6700)
  • [10] J. Moore, Semi-simplicial complexes and Postnikov systems, Symposium Internacional de Topologia Algebraica, Mexico, 1958. MR 0111027 (22:1894)
  • [11] F. Peterson and E. Thomas, A note on non-stable cohomology operations, Bol. Soc. Mat. Mexicana (1958). MR 0105680 (21:4418)
  • [12] M. Postnikov. Investigations in homotopy theory of continuous mappings, Trudy. Mat. Inst. Steklov. no. 46, Izdat. Akad. Nauk. SSSR, Moscow, 1955. MR 0074819 (17:652b)
  • [13] J.-P. Serre, Groupes d'homotopie et classes de groupes abéliens, Ann. of Math. (2) 58 (1953), 258-294. MR 0059548 (15:548c)
  • [14] -, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)
  • [15] -, Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, Comment. Math. Helv. 27 (1953), 198-232. MR 0060234 (15:643c)
  • [16] H. Suzuki, Multiplications in Postnikov systems and their applications, Tôhoku Math. J. 12 (1960). MR 0121802 (22:12532)
  • [17] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 0061823 (15:890a)
  • [18] J.H.C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949) 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40, 55.50

Retrieve articles in all journals with MSC: 55.40, 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0150777-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society